# SDR REXA2019042900582

- Difficulty date: April 29, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 13,423 hours, 9,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[IN REFERENCE NRC 88] INITIAL INSPECTION: CORROSION ON FRAME , FS333 BETWEEN STR 27 TO STR 26R. (E/E) (TCI: 100-09, 09E4, 09E5)
SUMMARY: LEVEL CORROSION 2; FRAME AT FS333 BETWEEN STR 27 TO STR 26R WAS REPAIRED PER SRM 53-00-06-201-004-A01, FIG. 53-00-06-995-804.
